# SDR SCNA01015

- Difficulty date: February 11, 2001
- Submitted: February 25, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 27,852 hours, 47,474 cycles
- Engine: Pwa JT8D17
- Engine time: 39,798 hours, 22,548 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL AT MSP SOFT COMPRESSOR STALL ON ENGINE NUMBER THREE.  INSPECTED INLETS AND EXAUST ON NUMBER THREE ENGINE.  NO DEFECTS NOTED.
